# SDR DALA2019012800547

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 52,634 hours, 6,480 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SHIP 3361 - SMOKE/FUME EVENT - FLIGHT CREW REPORTED A SMOLDERING EMBER OF PAPER IN ONE OF THE MID GALLEY OVENS. F/A DISCHARGED A HALON FIRE EXTINGUISHER IN THE OVEN AS A PRECAUTION. CORRECTIVE ACTION: OVEN REPLACED. LP 0920312
